Volume 16, Issue 4
Existence and Uniqueness of Periodic Solution of Delayed Logistic Equation and Its Asymptotic Behavior

Jinliang Wang & Li Zhou

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 347-360.

Published online: 2003-11

Preview Full PDF 10 401
Export citation
  • Abstract

In this paper, our main aim is to study the existence and uniqueness of the periodic solution of delayed Logistic equation and its asymptotic behavior. In case the coefficients are periodic, we give some sufficient conditions for the existence and uniqueness of periodic solution. Furthermore, we also study the effect of time-delay on the solution.

  • Keywords

Logistic equation periodic asymptotic behavior time delay uniqueness

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-16-347, author = {}, title = {Existence and Uniqueness of Periodic Solution of Delayed Logistic Equation and Its Asymptotic Behavior}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {347--360}, abstract = { In this paper, our main aim is to study the existence and uniqueness of the periodic solution of delayed Logistic equation and its asymptotic behavior. In case the coefficients are periodic, we give some sufficient conditions for the existence and uniqueness of periodic solution. Furthermore, we also study the effect of time-delay on the solution.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5431.html} }
Copy to clipboard
The citation has been copied to your clipboard